# SDR SWAA101563

- Difficulty date: March 15, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 46,306 hours, 37,816 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND LT WHEEL WELL OVERHEAD BULKHEAD PRESSURE DECK WEB CRACKED AT BS 665, LBL 31.  REMOVED AND REPLACED WEB PER SRM.
